On long time almost sure asymptotics of renormalized branching diffusion processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, pp. 979-991.
@article{AIHPB_2003__39_6_979_0,
     author = {Fournier, Nicolas and Roynette, Bernard},
     title = {On long time almost sure asymptotics of renormalized branching diffusion processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {979--991},
     publisher = {Elsevier},
     volume = {39},
     number = {6},
     year = {2003},
     doi = {10.1016/S0246-0203(03)00031-1},
     mrnumber = {2010393},
     zbl = {1037.60075},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/S0246-0203(03)00031-1/}
}
TY  - JOUR
AU  - Fournier, Nicolas
AU  - Roynette, Bernard
TI  - On long time almost sure asymptotics of renormalized branching diffusion processes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2003
SP  - 979
EP  - 991
VL  - 39
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/S0246-0203(03)00031-1/
DO  - 10.1016/S0246-0203(03)00031-1
LA  - en
ID  - AIHPB_2003__39_6_979_0
ER  - 
%0 Journal Article
%A Fournier, Nicolas
%A Roynette, Bernard
%T On long time almost sure asymptotics of renormalized branching diffusion processes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2003
%P 979-991
%V 39
%N 6
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/S0246-0203(03)00031-1/
%R 10.1016/S0246-0203(03)00031-1
%G en
%F AIHPB_2003__39_6_979_0
Fournier, Nicolas; Roynette, Bernard. On long time almost sure asymptotics of renormalized branching diffusion processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 6, pp. 979-991. doi : 10.1016/S0246-0203(03)00031-1. http://archive.numdam.org/articles/10.1016/S0246-0203(03)00031-1/

[1] N. Dunford, J. Schwartz, Linear Operators, Part II, Spectral Theory, Selfadjoint Operators in Hilbert Space, Reprint of the 1963 original, Wiley Classics Library, 1988. | MR | Zbl

[2] E.B. Dynkin, Branching particle systems and superprocesses, Ann. Probab. 19 (3) (1991) 1157-1194. | MR | Zbl

[3] J. Engländer, D. Turaev, A scaling limit theorem for a class of superdiffusions, Ann. Probab. 30 (2) (2002) 683-722. | MR | Zbl

[4] C. Fefferman, A. Sanchez-Calle, Fundamental solutions for second order subelliptic operators, Ann. of Math. 124 (1986) 247-272. | MR | Zbl

[5] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, 1989. | MR | Zbl

[6] H. Kesten, B. Stigum, A limit theorem for multidimensional Galton-Watson processes, Ann. Math. Statist. 37 (1966) 1211-1223. | Zbl

[7] T. Kurtz, R. Lyons, R. Pemantle, Y. Peres, A conceptual proof of the Kesten-Stigum theorem for multi-type branching processes, in: Athreya K., Jagers P. (Eds.), Classical and Modern Branching Processes (Minneapolis, 1994), IMA Vol. Math. Appl., 84, Springer, New York, 1997, pp. 181-185. | Zbl

[8] R.G. Pinsky, Transience, reccurence and local extinction properties of the support for supercritical finite measure-valued diffusions, Ann. Probab. 24 (1) (1996) 237-267. | MR | Zbl

Cited by Sources: